# SDR FDEA200904091245

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC25083
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBD FLAP INBD TRACK NR 1 SUPPORT FITTING UPPER FWD HOLE.  RT WING INBOARD FLAP TRACK NR 1 SUPPORT FITTING UPPER FORWARD HOLE   REPAIRED AS PER EA 1-5750-127817,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
